# SDR AT9900176

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1006-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CABIN FLOOR SUPPORTS AT BS 1006 TO 1040 LBL 18-28 CORRODED.  REMOVED TWO STRAPS AND TWO INTERCOSTALS.  FABRICATED STRAPS, WEB REPAIR AND INSTALLED IAW B737 SRM 51-40-2, AND 51-40-3.
